# SDR DALA12000653209

- Difficulty date: May 2, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 66,627 hours, 29,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS, FOUND FWD CARGO COMPARTMENT FR30, BETWEEN STR 41R AND STR 42R FRAME ANGLE HAS CORROSION.  REMOVED ANGLE IAW SRM 51-42-11.  FABRICATED ANGLE AND INSTALLED IAW SRM 51-42-11.
